Other Information: Each Teaspoon Contains: sodium 3 mg. Store at 68-77 degrees F (20-25 degrees C). Dosage cup provided. Misc: Chlorpheniramine maleate (Antihistamine); Dextromethorphan HBr (Cough suppressant). Relieves: Cough: Up to 8 hours; runny nose. For children ages 6 & over. Alcohol-free. See new dosing information. Choosing the right product is important. Robitussin has different products for adults and for children. Green Boxes: Ages 12 & over. Use as directed. Red Boxes: Ages under 12. Use as directed. Dosage cup included. Uses: Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
Directions: Measure only with dosing cup provided. Keep dosing cup with product. ml = milliliter. Do not take more than 4 doses in any 24-hour period. Children Under 6 Years: Do not use. Children 6 to Under 12 Years: 10 ml every 6 hours. Adults and Children 12 Years and Older: 20 ml every 6 hours.
Active Ingredients: In Each 10 ml: Chlorpheniramine Maleate, USP (2 mg), Dextromethorphan HBr, USP (15 mg). Purpose: Antihistamine, Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Artificial & Natural Flavors, FD&C Red 40, Glycerin, Lactic Acid, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.
Sign up to receive exclusive email-only savings and information.